So week 20, I have 13 days left to go…
Side effect wise, this is probably the easiest it’s ever been. I have rashes back on my hands and the psoriasis like patches on my arms but I don’t feel as emotionally weird as I have done and no aches / pains etc so that’s all good. It’s starting to feel like this is my normal self. Which is ridiculous because I sleep probably 50% more, have less energy than normal and my concentration is rubbish. Anyway I’m ploughing on with it.
I think the reason that I’m feeling alright about the side effects is this:
OH MY GOD I ONLY HAVE 13 MORE DAYS OF TABLETS LEFT…!!!
In theory it was within my power to stop there and never take another tablet. However, I have experienced 2 massive spots on my back and a few minor ones over the last week. It was just too tempting to walk away, but having come so far, I’ve booked myself in with the dermatologist next week. I needed someone else’s opinion (that knows what theyre talking about) before stopping, I want to do all I can to make sure it doesn’t come back.
I’ve managed to wean myself off prednisolone over the last couple of weeks which I feel brilliant about, although I was given this in the first place because Roaccutane had given me unusually large spots which I never had before. This could be the reason behind the big spots on my back, and I’d like to hear what the dermatologist says.
I’m sick to death of talking to my friends about it because they just say “I don’t know what you’re worried about, you’re skin is perfect.” When they’ve known all along, my back is my main issue, and they’re not looking at my back when they say that… (apologies, minor gripe). My face is pretty much perfect though.
So I’m off to the hospital next week and there’s a bit of a question mark over whether I really have 13 days left or not (I hope so). Even not washing my hair is annoying for me now, I cannot wait to finish!!